# SDR SWAA2018100325740

- Difficulty date: October 2, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 39,498 hours, 20,067 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SLIDE INADVERTENTLY FELL OUT, DID NOT DEPLOY, STILL OPERATIONAL.  REINSTALLED SLIDE PER MT.
